Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 35, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 7:50 AM CDT for Ouachita County, Arkansas. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 7:50 AM CDT (12:50 UTC)
- Expired
- Oct 13, 2014, 7:58 AM CDT
- In force
- 8 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Ouachita County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 7:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 0.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 17.4
The text
As transmitted, in the capitals the NWS used until 2016.
060 WFUS54 KLZK 131250 TORLZK ARC103-131315- /O.NEW.KLZK.TO.W.0035.141013T1250Z-141013T1315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 750 AM CDT MON OCT 13 2014 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 815 AM CDT * AT 747 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 2 MILES SOUTH OF POISON SPRINGS STATE PARK...OR 9 MILES WEST OF CAMDEN. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 70 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... POISON SPRINGS STATE PARK... BRAGG CITY... LUNET... LESTER... HARMONY GROVE... AMY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3381 9288 3372 9265 3354 9298 3361 9305 TIME...MOT...LOC 1250Z 219DEG 60KT 3363 9295 $$ 65
1 follow-up statement
704 WWUS54 KLZK 131258 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 758 AM CDT MON OCT 13 2014 ARC103-131307- /O.CAN.KLZK.TO.W.0035.000000T0000Z-141013T1315Z/ OUACHITA AR- 758 AM CDT MON OCT 13 2014 ...THE TORNADO WARNING FOR NORTHERN OUACHITA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN OUACHITA COUNTY UNTIL 830 AM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON FOR ARKANSAS. LAT...LON 3381 9288 3372 9265 3354 9298 3361 9305 TIME...MOT...LOC 1257Z 219DEG 60KT 3372 9286 $$ 65
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:57 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Oct 13, 2:57 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 AM CDT MON OCT 13 2014 .SHORT TERM...TODAY THROUGH THURSDAY SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50 KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS. A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST. SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY WITH CELLS OUT AHEAD OF THE MAIN AREA. WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON... AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO 00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND EARLY EVENING ACROSS THE EAST. WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25 MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN ARKANSAS... WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH... AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND ADVISORY... WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST TWO- THIRDS. THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE MOVING IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT FOR THIS. UPPER RIDGING WILL TRY TO BUILD BACK INTO THE REGION BY LATE WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND THE END OF THE SHORT TERM. && .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED. TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 54 61 49 / 100 50 30 10 CAMDEN AR 78 54 71 51 / 100 30 20 10 HARRISON AR 73 50 59 47 / 100 40 40 10 HOT SPRINGS AR 75 54 68 49 / 100 30 20 10 LITTLE ROCK AR 78 55 66 50 / 100 30 30 10 MONTICELLO AR 77 54 69 51 / 100 40 20 10 MOUNT IDA AR 72 52 68 45 / 100 30 20 10 MOUNTAIN HOME AR 73 52 60 48 / 100 50 40 10 NEWPORT AR 74 55 62 50 / 100 50 30 10 PINE BLUFF AR 79 54 68 50 / 100 40 20 10 RUSSELLVILLE AR 71 54 64 49 / 100 40 30 10 SEARCY AR 71 54 64 49 / 100 40 30 10 STUTTGART AR 77 54 66 52 / 100 40 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON- GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-YELL. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE- WOODRUFF. && SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON OCT 13 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE. DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS AS IT MOVES THROUGH THE STATE. IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST OF LITTLE ROCK. ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Oct 13, 5:47 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 AM CDT MON OCT 13 2014
ARZ003-012-021-131130-
BOONE AR-JOHNSON AR-NEWTON AR-
547 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR BOONE...NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 630 AM CDT...
AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
BERRYVILLE TO 10 MILES WEST OF LOST VALLEY SP TO 11 MILES WEST OF
DEVILS KNOB...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
LOST VALLEY SP... JASPER... HARRISON...
WALNUT... VALLEY SPRINGS...
UPPER BUFFALO WILDERNESS AREA... SELF...
ROBERSON HOLLOW... RED BANK... PRUITT...
PIERCETOWN... OMAHA... OLVEY...
MYRTLE... ERBIE... DEVILS KNOB...
CARVER... CAPPS...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3614 9295 3572 9317 3573 9370 3577 9370
3577 9352 3588 9353 3600 9345 3607 9345
3608 9349 3612 9349 3613 9331 3649 9330
3651 9302
TIME...MOT...LOC 1047Z 249DEG 34KT 3638 9359 3608 9350
3579 9353
58Local storm report, Oct 13, 6:19 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG ROCKY 34.59N 94.37W
10/13/2014 POLK AR CO-OP OBSERVER
TREES AND POWER LINES WERE BLOWN DOWN.
&&
57Local storm report, Oct 13, 6:46 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM TSTM WND DMG HATFIELD 34.49N 94.38W
10/13/2014 POLK AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN.
&&
57Local storm report, Oct 13, 6:55 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND GST 6 S JASPER 35.92N 93.19W
10/13/2014 E60 MPH NEWTON AR EMERGENCY MNGR
&&
226Special weather statement, Oct 13, 7:29 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 729 AM CDT MON OCT 13 2014 ARZ032-042>044-053>055-062-131315- CLARK AR-DALLAS AR-FAULKNER AR-GARLAND AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR- 729 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SALINE...WESTERN PULASKI... EASTERN HOT SPRING...WESTERN GRANT...SOUTHEASTERN GARLAND... SOUTHWESTERN FAULKNER...NORTHWESTERN DALLAS AND EASTERN CLARK COUNTIES UNTIL 815 AM CDT... AT 726 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF LAKE BALBOA TO 11 MILES EAST OF ARKADELPHIA...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MALVERN... LAKE MAUMELLE... HOT SPRINGS VILLAGE... BRYANT... BENTON... JENKINS FERRY STATE PARK... LAKE CATHERINE... TULL... TRASKWOOD... THIEL... ROLAND... ROCKPORT... PRATTSVILLE... POYEN... PINNACLE MTN... PERLA... OTTER CREEK... MAYFLOWER... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 86 AND 128. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 135 AND 138. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3500 9242 3421 9240 3389 9298 3465 9298 TIME...MOT...LOC 1229Z 233DEG 26KT 3461 9285 3411 9286 226
Local storm report, Oct 13, 7:36 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
736 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG ARKADELPHIA 34.12N 93.07W
10/13/2014 CLARK AR PUBLIC
TREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND HIGHWAY 51.
&&
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:39 AM CDT | Special Weather Statement | LZK | Logan, Polk, Scott | 46 min |
| Oct 13, 5:10 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 35 min |
| Oct 13, 5:30 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Scott | 30 min |
| Oct 13, 5:40 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Oct 13, 5:47 AM CDT | Special Weather Statement | LZK | Boone, Newton | 43 min |
| Oct 13, 6:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike, Polk | 52 min |
| Oct 13, 6:21 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Pope, Saline, Scott and 1 more | 39 min |
| Oct 13, 6:29 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Newton, Pope, Searcy | 46 min |
| Oct 13, 6:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 34 min |
| Oct 13, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Perry, Pope and 2 more | 43 min |
| Oct 13, 7:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 1 more | 39 min |
| Oct 13, 7:29 AM CDT | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 46 min |
| Oct 13, 7:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 46 min |
| Oct 13, 7:53 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 37 min |
| Oct 13, 8:27 AM CDT | Special Weather Statement | LZK | Cleburne, Faulkner | 43 min |
| Oct 13, 8:35 AM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Oct 13, 8:37 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 38 min |
| Oct 13, 8:46 AM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 29 min |
| Oct 13, 8:52 AM CDT | Special Weather Statement | LZK | Faulkner | 43 min |
| Oct 13, 9:17 AM CDT | Special Weather Statement | LZK | Calhoun | 43 min |
| Oct 13, 9:30 AM CDT | Tornado Warning | LZK | Lonoke, Prairie | 30 min |
| Oct 13, 9:42 AM CDT | Special Weather Statement | LZK | Cleveland | 43 min |
| Oct 13, 9:46 AM CDT | Special Weather Statement | LZK | White | 29 min |
| Oct 13, 9:52 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 53 min |
| Oct 13, 10:40 AM CDT | Special Weather Statement | LZK | Jackson | 45 min |
| Oct 13, 10:54 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 21 min |
| Oct 13, 11:13 AM CDT | Tornado Warning | LZK | Arkansas | 27 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 26 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Desha | 27 min |
| Oct 13, 11:54 AM CDT | Tornado Warning | LZK | Desha | 22 min |
| Oct 13, 2:29 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 29 hr |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.